Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 3, pp 500–511 | Cite as

Solutions of evolution inclusions. I

  • A. A. Tolstonogov
Article

Keywords

Evolution Inclusion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. H. Schaefer, Topological Vector Spaces, MacMillan, New York (1966).Google Scholar
  2. 2.
    V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Ed. Acad, Bucharest, and Nordhof, Leyden (1976).Google Scholar
  3. 3.
    H. Brezis, “New results concerning monotone operators and nonlinear semigroups”, Proc. Sympos. RIMS Kyoto Univ., No. 258, 2–27 (1975).Google Scholar
  4. 4.
    S. Gutman, “Existence theorems for nonlinear evolution equations”, Nonlinear Anal., Theory. Meth., Appl.,11, No. 10, 1103–1206 (1987).Google Scholar
  5. 5.
    C. J. Himmelberg, “Measurable relations”, Fund. Math.,97, No. 1, 53–72 (1975).Google Scholar
  6. 6.
    A. A. Tolstonogov, Differential Inclusions in Banach Space [in Russian], Nauka, Novosibirsk (1986).Google Scholar
  7. 7.
    K. Yosida, Functional Analysis, Springer-Verlag, Berlin (1965).Google Scholar
  8. 8.
    N. Papageorgiou, “On the theory of Banach space valued multifunctions. I. Integration and conditional expectation”, J. Multivar. Anal.,17, No. 2, 185–206 (1985).Google Scholar
  9. 9.
    E. Schechter, “Evolution generated by semilinear dissipative plus compact operators”, Trans. Am. Math. Soc.,275, No. 1, 297–308 (1983).Google Scholar
  10. 10.
    Van Chu'o'ng Phan, “A density theorem with an application in relaxation of nonconvexvalued differential equations”, in: Sém. Anal. Convexe,15, No. 2 (1985).Google Scholar
  11. 11.
    H. Frankowska, “A priori estimates for operational differential inclusions”, J. Dif. Eq.,84, No. 1, 100–128 (1980).Google Scholar
  12. 12.
    A. F. Filippov, “Classical solutions of differential equations with multivalued right-hand side”, Vest. Mosk. Gos. Univ., Ser. 1, Mat. Mekh., No. 3, 16–26 (1967).Google Scholar
  13. 13.
    R. I. Kozlov, “Concerning the theory of differential equations with discontinuous right-hand sides”, Differents. Uravn.,10, No. 7, 1264–1275 (1974).Google Scholar
  14. 14.
    M. Kisielewicz, “Multivalued differential equations in separable Banach spaces”, J. Optim. Theory Appl.,37, No. 2, 231–249 (1982).Google Scholar
  15. 15.
    A. A. Levakov, “Some properties of solutions of differential inclusions in Banach space”, Vestn. Belorus. Univ., Ser. 1, Fiz. Mat. Mekh., No. 2, 54–56 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. A. Tolstonogov

There are no affiliations available

Personalised recommendations